# SDR ASOA201001412

- Difficulty date: September 19, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 29,677 hours, 26,293 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT FLOOR SEAT TRACKS CORRODED FROM FS 364.00 TO FS 394.00.  REMOVED LT AND RT SEAT RAILS AT FS 364.00 TO FS 394.00 IAW AMM TASK 53-01-11-000-802.  INSTALLED NEW LT AND RT FLOOR SEATS TRACKS FORM FS 364.00 TO FS 394.00 IAW AMM 53-01-11-400-802. (CLOSED)
